# SDR UALA2012100905717

- Difficulty date: October 8, 2012
- Submitted: November 20, 2012
- Operation: Air carrier
- Aircraft: N773UA
- Make and model: Boeing 777222
- Aircraft serial: 26929
- Aircraft time: 69,912 hours, 13,324 cycles
- Engine: Pwa PW4077
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Condition: Failed
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CMC 1 MSG APU BATTERY FAILURE CAME BACK ON PUSHBACK.  DEFERRED IAW MEL 2431C.  REPLACED APU BATTERY AND CHARGER UNIT PER AMM.  PERFORMED OPS CHECK CHARGING NORMALLY.
